Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-BPP1-0048-0094

Czasopismo

Fasciculi Mathematici

Tytuł artykułu

On strong approximation of functions of one and two variables by certain operators

Autorzy Rempulska, L.  Skorupka, M. 
Treść / Zawartość http://www.math.put.poznan.pl/fasciculi_m.htm
Warianty tytułu
Języki publikacji EN
Abstrakty
EN We investigate certain class of linear operators in polynomial weighted spaces of differentiable functions of one and two variables. We introduce strong differences of functions and operators and we give approximation theorems for them. The present theorems show that strong approximation is more general than normal approximation. Section I is devoted strong approximation of functions of one variable and Section II of functions of two variables. This note is motivated by resultus on strong approximation connected with Fourier series ([5], [8])
Słowa kluczowe
PL aproksymacja funkcji  
EN linear operator   polynomial weighted space   strong approximation  
Wydawca Wydawnictwo Politechniki Poznańskiej
Czasopismo Fasciculi Mathematici
Rocznik 2005
Tom Nr 35
Strony 115--133
Opis fizyczny Bibliogr. 9 poz.
Twórcy
autor Rempulska, L.
autor Skorupka, M.
Bibliografia
[1] M. Becker, Global approximation theorems for Szász-Mirakyan operators in exponential weight spaces, Indiana Univ. Math. J., (1978), 127-142.
[2] G.M. Fichtenholz, Calculus, Vol. 1, Warsaw, 1964.
[3] Z. Finta, Modified Kantorovich polynomials. Math. Balkanica, 13(3-4) (1999), 205-211.
[4] G.H. Kirov, A generalization of the Bernstein polynomials, Math. Balkanica, 6(2)(1992), 147-153.
[5] L. Leindler, Strong Approximation by Fourier Series, Akad. Kiado, Budapest 1985.
[6] L. Rempulska, Z. Walczak, On modified Baskakov operators, Procedings of A. Razmadze Math. Inst, 133(2003), 109-117.
[7] L. Rempulska, M. Skorupka, On strong approximation of functions by certain operators. Math. J. of Okayama Univ., (in print).
[8] R. Taberski, Strong summabihty of double Fourier series. Bull. Acad. Polon. Sci., Ser. Sci. Math., 11(1969), 719-726.
[9] A.F. Timan, Theory of Approximation of Functions of Real Variable, New York, 1963.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-BPP1-0048-0094
Identyfikatory